P. A. Abdulla, A. Bouajjani, and J. , Monotonic and Downward Closed Games, Journal of Logic and Computation, vol.18, issue.1, pp.153-169, 2008.
DOI : 10.1093/logcom/exm062

URL : http://logcom.oxfordjournals.org/cgi/content/short/18/1/153

P. A. Abdulla, K. Cer¯-ans, B. Jonsson, and Y. Tsay, Algorithmic Analysis of Programs with Well Quasi-ordered Domains, Information and Computation, vol.160, issue.1-2, pp.109-127, 2000.
DOI : 10.1006/inco.1999.2843

R. Alur and D. L. Dill, A theory of timed automata, Theoretical Computer Science, vol.126, issue.2, pp.183-235, 1994.
DOI : 10.1016/0304-3975(94)90010-8

R. Alur, S. L. Torre, and G. J. Pappas, Optimal paths in weighted timed automata, HSCC, pp.49-62, 2001.
DOI : 10.1007/3-540-45351-2_8

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

G. Behrmann, A. Fehnker, T. Hune, K. G. Larsen, P. Pettersson et al., Minimum-Cost Reachability for Priced Timed Automata, HSCC, pp.147-161, 2001.
DOI : 10.7146/brics.v8i3.20457

S. L. Bloom and Z. Esik, Iteration Theories: The Equational Logic of Iterative Processes. EATCS monographs on theoretical computer science, 1993.

P. Bouyer, U. Fahrenberg, K. G. Larsen, and N. Markey, Timed automata with observers under energy constraints, Proceedings of the 13th ACM international conference on Hybrid systems: computation and control, HSCC '10, pp.61-70, 2010.
DOI : 10.1145/1755952.1755963

P. Bouyer, U. Fahrenberg, K. G. Larsen, N. Markey, and J. Srba, Infinite Runs in Weighted Timed Automata with Energy Constraints, FORMATS, pp.33-47, 2008.
DOI : 10.1007/978-3-540-85778-5_4

URL : https://hal.archives-ouvertes.fr/hal-01194594

P. Bouyer, K. G. Larsen, and N. Markey, Lower-Bound Constrained Runs in Weighted Timed Automata, 2012 Ninth International Conference on Quantitative Evaluation of Systems, pp.128-137, 2012.
DOI : 10.1109/QEST.2012.28

URL : https://hal.archives-ouvertes.fr/hal-01016100

T. Brázdil, P. Jan?ar, and A. Ku?era, Reachability Games on Extended Vector Addition Systems with States, ICALP, pp.478-489, 2010.
DOI : 10.1007/978-3-642-14162-1_40

J. Chaloupka, Z-Reachability Problem for Games on 2-Dimensional Vector Addition Systems with States Is in P, RP, pp.104-119, 2010.
DOI : 10.1007/978-3-642-15349-5_7

T. Chan, The boundedness problem for three-dimensional vector addition systems with states, Information Processing Letters, vol.26, issue.6, pp.287-289, 1988.
DOI : 10.1016/0020-0190(88)90184-6

K. Chatterjee and L. Doyen, Energy parity games, ICALP, pp.599-610, 2010.
DOI : 10.1016/j.tcs.2012.07.038

URL : http://doi.org/10.1016/j.tcs.2012.07.038

K. Chatterjee, L. Doyen, T. A. Henzinger, and J. Raskin, Generalized meanpayoff and energy games, FSTTCS, pp.505-516, 2010.

J. H. Conway, Regular Algebra and Finite Machines, 1971.

A. Degorre, L. Doyen, R. Gentilini, J. Raskin, and S. Torunczyk, Energy and Mean-Payoff Games with Imperfect Information, CSL, pp.260-274, 2010.
DOI : 10.1007/978-3-642-15205-4_22

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

M. Droste, W. Kuich, H. Vogler-esik, U. Fahrenberg, A. Legay et al., Handbook of Weighted Automata Kleene algebras and semimodules for energy problems. CoRR, abs/1307 An algebraic generalization of omega-regular languages A semiring-semimodule generalization of ?-regular languages , Parts 1 and 2, MFCS, pp.648-659203, 2004.

U. Fahrenberg, L. Juhl, K. G. Larsen, and J. Srba, Energy Games in Multiweighted Automata, ICTAC, pp.95-115, 2011.
DOI : 10.1016/0304-3975(95)00188-3

URL : https://hal.archives-ouvertes.fr/hal-01088043

U. Fahrenberg, A. Legay, and C. Thrane, The quantitative linear-time?branchingtime spectrum, FSTTCS, pp.103-114, 2011.

A. Finkel and P. Schnoebelen, Well-structured transition systems everywhere! Theor, Comput. Sci, vol.256, issue.12, pp.63-92, 2001.
DOI : 10.1016/s0304-3975(00)00102-x

URL : http://doi.org/10.1016/s0304-3975(00)00102-x

D. Kozen, On kleene algebras and closed semirings, MFCS, pp.26-47, 1990.
DOI : 10.1007/BFb0029594

D. Kozen, A completeness theorem for Kleene algebras and the algebra of regular events, [1991] Proceedings Sixth Annual IEEE Symposium on Logic in Computer Science, pp.366-390, 1994.
DOI : 10.1109/LICS.1991.151646

V. Mathieu and J. Desharnais, Verification of Pushdown Systems Using Omega Algebra with Domain, RelMiCS, pp.188-199, 2005.
DOI : 10.1007/11734673_15

D. Perrin and J. Pin, Infinite Words: Automata, Semigroups, Logic and Games, 2004.
URL : https://hal.archives-ouvertes.fr/hal-00112831

K. Quaas, On the Interval-Bound Problem for Weighted Timed Automata, LATA, pp.452-464, 2011.
DOI : 10.1007/978-3-642-21254-3_36

J. Raskin, M. Samuelides, and L. V. Begin, Games for Counting Abstractions, Electronic Notes in Theoretical Computer Science, vol.128, issue.6, pp.69-85, 2005.
DOI : 10.1016/j.entcs.2005.04.005

URL : https://hal.archives-ouvertes.fr/hal-00158701

P. Schnoebelen, Lossy Counter Machines Decidability Cheat Sheet, RP, pp.51-75, 2010.
DOI : 10.1007/978-3-642-15349-5_4

T. Wilke, An Eilenberg theorem for infinity-languages, ICALP, pp.588-599, 1991.